MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII SPC PRI SPACER BLOCK; PRSTHSS,KNEE,FEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,METAL/POLYMER

SMITH & NEPHEW, INC. GII SPC PRI SPACER BLOCK; PRSTHSS,KNEE,FEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,METAL/POLYMER
Model Number 71441265
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the white o rings are gone and device would not hold on clip on build ups.There was no delay and no injury.It's unknown how the procedure concluded.
 
Additional Manufacturer Narrative
After further assessment of the information gathered by the manufacturer, it was identified that this event should be re-evaluated for mdr reporting.The original information stated that, during surgery, it was noticed that the white o rings were gone and the device would not hold on clip on build ups.There was no delay and no injury.It's unknown how the procedure concluded.However after further clarification and information received, it was determined that the issue does not meet the criteria to be reportable, since this event did not cause any injury and it would not be likely to cause or contribute to a death or serious injury that if the device malfunction were to recur.

Brand Name
GII SPC PRI SPACER BLOCK
Common Device Name
PRSTHSS,KNEE,FEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10558491
Report Number1020279-2020-04742
Device Sequence Number13767482
Product Code HRY
UDI-Device Identifier00885556034354
UDI-Public00885556034354
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71441265
Device Catalogue Number71441265
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1